American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Aron Simis and Rafael H. Villarreal. Combinatorics of Cremona monomial maps. Math. Comp. 81 (2012) 1857-1867.
Abstract, references, and article information   
View Article: PDF

[2] Max Wakefield and Sergey Yuzvinsky. Derivations of an effective divisor on the complex projective line. Trans. Amer. Math. Soc. 359 (2007) 4389-4403. MR 2309190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thorsten Holm and Wolfgang Willems. A local conjecture on Brauer character degrees of finite groups. Trans. Amer. Math. Soc. 359 (2007) 591-603. MR 2255187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Su Gao. The action of $SL(2,\mathbb{Z})$ on the subsets of $\mathbb{Z}^2$. Proc. Amer. Math. Soc. 129 (2001) 1507-1512. MR 1814177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ki Hang Kim, Nicholas S. Ormes and Fred W. Roush. The spectra of nonnegative integer matrices via formal power series. J. Amer. Math. Soc. 13 (2000) 773-806. MR 1775737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seok-zun Song. Linear operators that preserve maximal column ranks of nonnegative integer matrices. Proc. Amer. Math. Soc. 126 (1998) 2205-2211. MR 1443409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roy Adler, Charles Tresser and Patrick A. Worfolk. Topological conjugacy of linear endomorphisms of the 2-torus. Trans. Amer. Math. Soc. 349 (1997) 1633-1652. MR 1407693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Saharon Shelah and Otmar Spinas. Gross spaces. Trans. Amer. Math. Soc. 348 (1996) 4257-4277. MR 1357403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. H. Kim and F. W. Roush. Williams's conjecture is false for reducible subshifts . J. Amer. Math. Soc. 5 (1992) 213-215. MR 1130528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Borosh, M. Flahive, D. Rubin and B. Treybig. A sharp bound for solutions of linear Diophantine equations . Proc. Amer. Math. Soc. 105 (1989) 844-846. MR 955458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Morris Newman. Unimodular commutators . Proc. Amer. Math. Soc. 101 (1987) 605-609. MR 911017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manny Scarowsky and Abraham Boyarsky. Long periodic orbits of the triangle map . Proc. Amer. Math. Soc. 97 (1986) 247-254. MR 835874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert C. Thompson. An inequality for invariant factors . Proc. Amer. Math. Soc. 86 (1982) 9-11. MR 663854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank Thomson Leighton and Morris Newman. Positive definite matrices and Catalan numbers . Proc. Amer. Math. Soc. 79 (1980) 177-181. MR 565333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert C. Thompson. The Smith invariants of a matrix sum . Proc. Amer. Math. Soc. 78 (1980) 162-164. MR 550485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John L. Donaldson. Minkowski reduction of integral matrices . Math. Comp. 33 (1979) 201-216. MR 514819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. G. Lorentz. Independent knots in Birkhoff interpolation. Bull. Amer. Math. Soc. 82 (1976) 783-785. MR 0415127.
Abstract, references, and article information   
View Article: PDF

[20] Olga Taussky. Additive commutators between $2 \times 2$ integral matrix representations of orders in identical or different quadratic number fields. Bull. Amer. Math. Soc. 80 (1974) 885-887. MR 0379427.
Abstract, references, and article information   
View Article: PDF

[21] A. V. Geramita and N. J. Pullman. A theorem of Hurwitz and Radon and orthogonal projective modules . Proc. Amer. Math. Soc. 42 (1974) 51-56. MR 0332764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Olga Taussky. The factorization of an integral matrix into a product of two integral symmetric matrices. Bull. Amer. Math. Soc. 79 (1973) 956-958. MR 0318190.
Abstract, references, and article information   
View Article: PDF

[23] Joseph Miller Thomas. Matrices of integers ordering derivatives . Trans. Amer. Math. Soc. 33 (1931) 389-410. MR 1501594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia